Alert archive / California / High Wind Warnings in 2011

High Wind Warning 3, NWS Hanford, CA

March 6, 2011

NWS Hanford, CA issued this high wind warning at Mar 6, 2011, 1:31 PM PST. It took effect at Mar 7, 2011, 4:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2011, 1:31 PM PST (21:31 UTC)
In effect from
Mar 7, 2011, 4:00 AM PST
Expired
Mar 7, 2011, 10:00 PM PST
In force
18 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WWUS76 KHNX 062131
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
131 PM PST SUN MAR 6 2011

...STRONG WINDS EXPECTED IN THE KERN COUNTY MOUNTAINS AND DESERTS
LATE TONIGHT THROUGH MONDAY EVENING...

.A LOW PRESSURE SYSTEM WILL PUSH INTO NORTHERN CALIFORNIA TONIGHT 
THEN DROP INTO THE GREAT BASIN ON MONDAY. A STRONG COLD FRONT
ASSOCIATED WITH THIS SYSTEM WILL CROSS CENTRAL CALIFORNIA ON
MONDAY AFTERNOON BRINGING INCREASED WINDS TO THE KERN COUNTY
MOUNTAINS AND DESERTS.

CAZ095-098-099-070600-
/O.UPG.KHNX.HW.A.0003.110307T1200Z-110308T0600Z/
/O.NEW.KHNX.HW.W.0003.110307T1200Z-110308T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
131 PM PST SUN MAR 6 2011

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 10 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST MONDAY FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 75 MPH.

* TIMING: STRONG GUSTY WINDS ARE EXPECTED TO INCREASE LATE TONIGHT
  AND CONTINUE THROUGH MONDAY EVENING. THE STRONGEST WINDS WILL
  OCCUR MONDAY AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS. THE
  WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED
  VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

DS

WEATHER.GOV/HANFORD
5 follow-up statements
505 
WWUS76 KHNX 070530
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
930 PM PST SUN MAR 6 2011

...STRONG WINDS EXPECTED IN THE KERN COUNTY MOUNTAINS AND DESERTS
LATE TONIGHT THROUGH MONDAY EVENING...

.A LOW PRESSURE SYSTEM WILL PUSH INTO NORTHERN CALIFORNIA TONIGHT
THEN DROP INTO THE GREAT BASIN ON MONDAY. A STRONG COLD FRONT
ASSOCIATED WITH THIS SYSTEM WILL CROSS CENTRAL CALIFORNIA ON
MONDAY AFTERNOON BRINGING INCREASED WINDS TO THE KERN COUNTY
MOUNTAINS AND DESERTS.

CAZ095-098-099-071400-
/O.CON.KHNX.HW.W.0003.110307T1200Z-110308T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
930 PM PST SUN MAR 6 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
MONDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 75 MPH.

* TIMING: STRONG GUSTY WINDS ARE EXPECTED TO INCREASE LATE
  TONIGHT AND CONTINUE THROUGH MONDAY EVENING. THE STRONGEST 
  WINDS WILL OCCUR MONDAY AFTERNOON AND EARLY EVENING. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS.
  THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH
  REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

SANGER

WEATHER.GOV/HANFORD
182 
WWUS76 KHNX 071345
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
545 AM PST MON MAR 7 2011

...STRONG WINDS EXPECTED IN THE KERN COUNTY MOUNTAINS AND DESERTS
THIS MORNING THROUGH THIS EVENING...

.A LOW PRESSURE SYSTEM PUSHED INTO NORTHERN CALIFORNIA LAST NIGHT
AND WILL DROP INTO THE GREAT BASIN TODAY. A STRONG COLD FRONT
ASSOCIATED WITH THIS SYSTEM WILL CROSS CENTRAL CALIFORNIA THIS
AFTERNOON...BRINGING INCREASED WINDS TO THE KERN COUNTY MOUNTAINS
AND DESERTS.

CAZ095-098-099-072300-
/O.CON.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
545 AM PST MON MAR 7 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY 30 TO 40 MPH WITH GUSTS UP TO 75 MPH.

* TIMING: STRONG GUSTY WINDS ARE EXPECTED TO INCREASE THIS MORNING
  AND CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL
  OCCUR THIS AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
   ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND 
  TRAILERS. THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR 
  SAND WITH REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
189 
WWUS76 KHNX 071837
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1037 AM PST MON MAR 7 2011

...STRONG WINDS TO CONTINUE IN THE KERN COUNTY MOUNTAINS AND
DESERTS THROUGH THIS EVENING...

.A LOW PRESSURE SYSTEM PUSHED INTO NORTHERN CALIFORNIA LAST NIGHT
AND WILL DROP INTO THE GREAT BASIN TODAY. A STRONG COLD FRONT
ASSOCIATED WITH THIS SYSTEM WILL PUSH INTO SOUTHEAST CALIFORNIA THIS
AFTERNOON...BRINGING ADDITIONAL STRONG WINDS TO THE KERN COUNTY
MOUNTAINS AND DESERTS.

CAZ095-098-099-080245-
/O.CON.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1037 AM PST MON MAR 7 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS HAVE GUSTED
TO OVER 75 MPH IN THE MOJAVE AND EDWARDS AIR FORCE BASE
VICINITIES. WIND GUSTS TO NEAR 70 MPH HAVE ALSO BEEN REPORTED AT
WEST ROSAMOND.

* WINDS: WESTERLY 30 TO 40 MPH WITH GUSTS UP TO 75 MPH.

* TIMING: STRONG AND DAMAGING WINDS WILL CONTINUE THROUGH THIS
  EVENING. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
   ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND 
  TRAILERS. THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR 
  SAND WITH REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
821 
WWUS76 KHNX 080228
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
628 PM PST MON MAR 7 2011

...STRONG WINDS TO CONTINUE IN THE KERN COUNTY MOUNTAINS AND
DESERTS THROUGH THIS EVENING...

.A LOW PRESSURE SYSTEM THAN PUSHED INTO NORTHERN CALIFORNIA LAST
NIGHT HAS MOVED INTO THE GREAT BASIN. BEHIND THIS SYSTEM...STRONG
WINDS WILL CONTINUE IN THE KERN COUNTY MOUNTAINS AND
DESERTS...GRADUALLY DIMINISHING THROUGH THIS EVENING.

CAZ095-098-099-080600-
/O.CON.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
628 PM PST MON MAR 7 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 65 MPH.

* TIMING: STRONG GUSTY WINDS WILL SLOWLY DIMINISH THROUGH THIS
  EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA. 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS.
  THE WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH
  REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

BEAN

WEATHER.GOV/HANFORD
851 
WWUS76 KHNX 080541
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
941 PM PST MON MAR 7 2011

CAZ099-081100-
/O.EXP.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/
/O.NEW.KHNX.WI.Y.0013.110308T0600Z-110308T1100Z/
SOUTHEASTERN KERN COUNTY DESERT-
941 PM PST MON MAR 7 2011

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...
...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY FOR THE
SOUTHEASTERN KERN COUNTY DESERT. THE HIGH WIND WARNING WILL
EXPIRE AT 10 PM PST THIS EVENING FOR THE SOUTHEASTERN KERN COUNTY
DESERT. 


* WINDS: WESTERLY 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: STRONG GUSTY WINDS WILL CONTINUE TO SLOWLY DIMINISH
  THROUGH THE EARLY MORNING HOURS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE. 

* IMPACTS: STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES...CAMPERS AND TRAILERS. THE
  WINDS ALSO MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED
  VISIBILITIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-080645-
/O.EXP.KHNX.HW.W.0003.000000T0000Z-110308T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
941 PM PST MON MAR 7 2011

...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS VALLEY. 

WINDS HAVE DECREASED IN THE KERN COUNTY MOUNTAINS AND THE INDIAN
WELLS VALLEY THIS EVENING AND WILL CONTINUE TO DECREASE OVERNIGHT.

$$

BEAN

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Mar 6, 9:00 AM PST, 4 hours 31 minutes earlier.

Area forecast discussion, Mar 6, 9:00 AM PST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
900 AM PST SUN MAR 6 2011

.SYNOPSIS...THE FIRST OF TWO SYSTEMS WILL BRING A CHANCE OF RAIN
AND HIGH ELEVATION SNOW SPREADING SOUTH THROUGH THE DAY. A SECOND
SYSTEM EXPECTED LATE TONIGHT AND MONDAY WILL BRING MORE
PRECIPITATION TO THE AREA ALONG WITH STRONG WINDS OVER THE KERN
COUNTY MOUNTAINS AND DESERT. HIGH PRESSURE WILL BUILD OVER THE
REGION FOR MUCH OF THE UPCOMING WEEK KEEPING THE WEATHER DRY.

&&

.DISCUSSION...A BAND OF LIGHT WARM FRONTAL PRECIPITATION IS
CURRENTLY PUSHING ACROSS OUR CWFA WITH MERCED AND MARIPOSA
COUNTIES BEING THE MOST SIGNIFICANTLY AFFECTED. SOME VERY LIGHT
RAINFALL HOWEVER...HAS FALLEN AS FAR SOUTH AS KINGS AND TULARE
COUNTIES WHILE MID LEVEL CLOUDS ARE NOW PUSHING INTO THE KERN
COUNTY DESERTS WHERE A MOSTLY CLOUDY AFTERNOON IS EXPECTED.
TEMPERATURES ARE RUNNING WELL ABOVE YDAY...BUT WITH INCREASING
CLOUD COVER AND PRECIPITATION EXPECT AFTERNOON MAX/S AT MOST
LOCATIONS TO REMAIN BELOW YDAY/S READINGS...MOST SIGNIFICANTLY
OVER MERCED AND MARIPOSA COUNTIES WHICH HAVE RECEIVED THE MOST
PRECIPITATION FROM THE SYSTEM CURRENTLY AFFECTING OUR AREA. THE
CURRENT FORECAST REFLECTS THIS TREND AND AM THEREFORE NOT
PLANNING TO UPDATE THIS MORNING.

GOES HIGH DENSITY WINDS ARE INDICATING A FAST 120+ KT 250 MB JET
AIMED AT CENTRAL CA WHICH THE 12Z WRF/GFS INDICATE WILL PUSH
ACROSS OUR AREA TONIGHT AS AN UPPER TROUGH DROPS INTO NORCAL. THIS
TROUGH IS PROGGED TO DROP INTO THE GREAT BASIN ON MONDAY WHILE AN
ASSOCIATED COLD FRONT PUSHES THROUGH CENTRAL CA. QPF PROGS ARE
ONLY INDICATING MAINLY LIGHT AMOUNTS ALTHOUGH YOSEMITE PARK MAY
PICK UP 0.50 TO 0.75 INCHES OF RAINFALL BETWEEN 06Z AND 18Z MONDAY
WITH SNOW LEVELS LOWERING TO AROUND 4500 FEET. AM CONSIDERING
ISSUING A WINTER WEATHER ADVISORY FOR THE SOUTHERN SIERRA NEVADA
NORTH OF KINGS CANYON FOR THIS TIME FRAME WITH THE AFTERNOON
PACKAGE. RAINFALL AMOUNTS OVER THE SAN JOAQUIN VALLEY ARE
EXPECTED TO REMAIN LIGHT AND GENERALLY REMAIN LESS THAN A TENTH
OF AN INCH.

THE OTHER IMPACT THIS SYSTEM WILL HAVE WILL BE STRONG SURFACE
PRESSURE GRADIENTS ON MONDAY WITH THE TROUGH PASSAGE. GUIDANCE
HAS BEEN TRENDING STRONGER WITH P-GRADS AND SUSTAINED WINDS OVER
THE KERN DESERTS ON MONDAY SO WILL LIKELY BE UPGRADING THE HIGH
WIND WATCH CURRENTLY IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND
DESERTS FOR 12Z MONDAY THROUGH 06Z TUESDAY TO A HIGH WIND WARNING
BY THIS AFTERNOON.

THE MODELS ARE IN GOOD AGREEMENT IN BUILDING AN UPPER RIDGE OVER
CA ON TUESDAY. THIS WILL BRING DRY WEATHER ALONG WITH A WARMING
TREND TO OUR AREA FOR THE MIDDLE PORTION OF NEXT WEEK.
HOWEVER...PROGS ARE NOW PICKING UP ON SOME SHORTWAVE ENERGY
PUSHING ACROSS THE PAC NW WHICH MAY PROVIDE OUR AREA WITH SOME
HIGH CLOUDS AT TIMES. THE MEDIUM RANGE MODELS CONTINUE TO INDICATE
SHORTWAVE TROUGHS PUSHING ACROSS THE PAC NW AND NORCAL ON THURSDAY
AND SATURDAY...BUT DEEPER MOISTURE AND DYNAMICS ARE EXPECTED TO
REMAIN WELL TO THE NORTH OUR OUR CWFA WITH BOTH SYSTEMS. OUR ARE
IS EXPECTED TO REMAIN DRY THROUGH THIS PERIOD WITH TEMPERATURES
SLIGHTLY ABOVE SEASONAL NORMALS.

&&

.AVIATION...LOOK FOR INCREASED AREAS OF MVFR CONDITIONS AS SHOWERS
CONTINUE TO DEVELOP AND SPREAD SOUTHWARD THROUGH 12Z
MONDAY...ESPECIALLY OVER THE HIGHER TERRAIN WHERE SOME LOCAL
MOUNTAIN OBSCURATION WILL BE POSSIBLE. PRECIPITATION SHOULD REMAIN
MOSTLY NORTH OF THE DESERT AREAS THROUGH THE PERIOD AND WILL
DECREASE OVER THE SAN JOAQUIN VALLEY AFTER 12Z. MAINLY VFR
CONDITIONS WILL OTHERWISE PREVAIL ACROSS THE CENTRAL CALIFORNIA
INTERIOR THROUGH 18Z MONDAY.

&&

.AIR QUALITY ISSUES...NONE

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING
CAZ095-098-099.

&&

PUBLIC...DS
AVN/FW...JEB
SYNOPSIS...PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Mar 6, 3:29 AM PST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
329 AM PST SUN MAR 6 2011

CAZ089>094-096-097-071130-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
329 AM PST SUN MAR 6 2011

...UNSETTLED WEATHER ARRIVING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY AND THE SOUTHERN SIERRA NEVADA INCLUDING THE
FOOTHILLS.

.DAY ONE...TODAY AND TONIGHT

A PAIR OF FAST MOVING WEATHER SYSTEMS WILL MOVE THROUGH CENTRAL
CALIFORNIA TODAY AND TONIGHT.

THE FIRST SYSTEM TODAY WILL BRING A PERIOD OF LIGHT RAIN AND
MOUNTAIN SNOW MAINLY NORTH OF FRESNO COUNTY.

ANOTHER COOLER AND FAST MOVING SYSTEM WILL MOVE THROUGH THE REGION
TONIGHT AND MONDAY. THIS WILL BRING MAINLY LIGHT PRECIPITATION TO
CENTRAL CALIFORNIA...ALONG WITH COOLER TEMPERATURES. GUSTY WINDS
ARE LIKELY TO DEVELOP ACROSS THE MOUNTAINS AND HIGH DESERTS OF
KERN COUNTY LATE SUNDAY AND CONTINUE THROUGH MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-098-099-071130-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
329 AM PST SUN MAR 6 2011

...KERN MOUNTAIN AND DESERT WINDS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERTS.

.DAY ONE...TODAY

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. PLEASE SEE THE
LATEST NON PRECIPITATION WARNING /WWUS76 KHNX/ OR /SFONPWHNX/ FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 1:32 PM PSTWinter Weather AdvisoryHNX14 hr

Nearby

High Wind Warnings in California, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.